MAUDE Adverse Event Report: STRYKER SPINE-US OIC PEEK SPACER 11 X 20 X 4 DEG - 9; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US OIC PEEK SPACER 11 X 20 X 4 DEG - 9; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 6760114
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Back pain (4895)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We were provided two possible lot numbers for the device and will update the record if we receive more information.The lot number could be 257099 or 257217.
 
Event or Problem Description
A customer reported that a patient was revised approximately three weeks post-operatively to address a migrated xia serrato polyaxial screw.The patient reported experiencing low back pain.
 
Additional Manufacturer Narrative
Corrected data: b5, d1, d4, g4.Updated information and imaging provided from the field indicates that the affected device is an oic peek spacer.This device is not approved for use in the us.Therefore, this event is no longer reportable to the fda.
 
Event or Problem Description
A customer reported that a patient was revised approximately three weeks post-operatively to address a migrated oic peek spacer.The patient reported experiencing low back pain.

Brand Name
OIC PEEK SPACER 11 X 20 X 4 DEG - 9
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23499000
Report Number0009617544-2025-00099
Device Sequence Number18357447
Product Code NKB
UDI-Device Identifier07613327351958
UDI-Public(01)07613327351958(11)250813(10)257099
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170496
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6760114
Device Lot Number74242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian